Heroin user about to inject the drug into her arm

Heroin user about to inject the drug into her arm

M372/0094 Rights Managed

Request low-res file

530 pixels on longest edge, unwatermarked

Request/Download high-res file

Uncompressed file size: 25.5MB

Downloadable file size: 689.5KB

Price image Pricing

Please login to use the price calculator


Credit: CONOR CAFFREY/SCIENCE PHOTO LIBRARY

Restrictions:

Caption: Heroin user. A syringe containing a solution of heroin seen in the hand of a drug user. She is wrapping a belt around her upper arm to act as a tourniquet. Heroin (diacetyl morphine) induces a psychological state of indifference immediately after it is taken. Repeated use causes a physical dependence and tolerance. Tolerance leads to ever-increasing doses being taken to achieve the same effect, often resulting in a fatal overdose. The withdrawal symptoms for a person trying to stop using heroin include muscle spasms and cramps, anxiety, insomnia, nausea, sweating, cramps, vomiting, diarrhoea and fever.

Release details: Model release available. Property release not required.

Keywords: abuse, condition, diacetyl morphine, drug, drug addiction, female women females, healthcare, heroin, heroin addiction, heroin user, lifestyle, medical, people person persons, recreational drugs, syringe, tourniquet, user, womanly feminine activity

Licence fees: A licence fee will be charged for any media (low or high resolution) used in your project.